# SDR SWIA200923395

- Difficulty date: December 27, 2009
- Submitted: January 6, 2010
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 14,427 hours, 8,987 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Gouged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE MOUNTS PITTED AND GOUGED.  (ENG CHANGE)  REPLACED MOUNTS AND BUSHINGS AS REQUIRED.
